# SDR AALA201804309037

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 32,229 hours, 12,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 20C WAS FOUND BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT IAW AMM 33-51-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
